# SDR MWEA030322

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 50,586 hours, 17,601 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: 99365357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GALLEY FORWARD INBOARD SUPPORT CORRODED AT STATION 218 10 INCHES RIGHT OF AIRCRAFT CENTER LINE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
